advertisement
Question
Posted by: palpats | 2011/02/28

fits

hi doc i need sum info my husbands being getting fits he had 1in jan last year then april then twice in 1nite in july the doc put him on epilum then he got another attack in feb this year he has ct scans done he gets the fits then he is unconscious and starts grunting and loud snoring he comes round in 10mins but disorientated he is going for mri scan wat im afraid of is if he is driving or in bath he mite get an attak at the moment he has them at nite while sleeping he also wets the bed wen he has these fits thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Palpats
It sounds as if your husband is getting epilepsy. If he is taking his Epilim correctly, and he is still fitting, he may need to see a doctor to adjust the dosage of the medication. It is very important that they do not skip dosages, as this can then lead to a fit. Read more on
http://www.epilepsy.org.za/facts/living_with.php
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: palpats | 2011/03/18

hi i wrote to you last month about my husbands fits he had mri scan which showd he had strokes in brain caused by his diabetes they gave him xtra dosage of epilium what i want to no is will he get a major stroke and im very afraid i am having sleepless nites please advise me what to do next

Reply to palpats
Posted by: Cyberdoc | 2011/02/28

Hallo Palpats
It sounds as if your husband is getting epilepsy. If he is taking his Epilim correctly, and he is still fitting, he may need to see a doctor to adjust the dosage of the medication. It is very important that they do not skip dosages, as this can then lead to a fit. Read more on
http://www.epilepsy.org.za/facts/living_with.php
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement